# SDR CA020129004

- Difficulty date: November 14, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 216 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Part number: NAS110436
- Condition: Failed
- Location: Seat Belt
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DEPLANING OF A/C AT DESTINATION, PASSENGER NOTIFIED CAPTAIN THAT OUTBOARD PORTION (LATCH SIDE) OF HIS SEAT BELT HAD BECOME DETACHED FROM HIS SEAT WHEN HE ATTEMPTED TO SECURE IT FOR DESCENT INTO AIRPORT. HE HAD THEN MOVED TO ONE OF UNOCCUPIED SEATS IN PREPARATION FOR LDG. MAINT DISCOVERED THAT NUT & SPACER-BUSHING WERE MISSING FROM SEAT BACK PIVOT / SHACKLE RESTRAINT BOLT, WHICH HAD ALLOWED SEAT BELT SHACKLE TO  COME DETACHED FROM SEAT (S/N 15065)
